Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had DVT. On warfarin. Feeling imbalance while walking. Why am I exhausted?

hii am atul kulkarni here from mumbai. am 29 years old,weight 72 kg. medical history:- Recent had DVT & PE right now on warfarin . Current problem:- Felling imbalance while walking (feel like walking on water filled bed) & while seating & sleeping feels like am seating in ship. i had taken out spinal cord MRI , brain scanning all are normal. only one report came with increased level of homocystin- 39 & VIT b12 deficiency. i had consult with astrophysian he precribd 8mg vertin tab..after 2weeks still feeling same am exhaused now with this symtoms pls help.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Atul,
Thanks for using Healthcaremagic,

After going through your available details, you have suffered DVT(Deep vein Thrombosis) and (PE) Pulmonary embolism and taking anticoagulant treatment(Warfarin).

If your Vitamin B12 is low and Homocysteine is high it may be due to Neuropathy and nerve damage what is known as subacute combined degeneration of spinal cord.Imbalance in walking is ataxia.

Nerve conduction study and EMG may be required and consult a Neuro physician
Correction of deficiency of B12 with injections should be helpful to you.

Hope this information helps to take proper decision regarding future action and
I wish you good health.

Take care.
Good Luck.
Dr.Akhilesh Dubey M.D

Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor